# SDR UPS08852578

- Difficulty date: May 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Gouged
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING NR 1 SPOILER HINGE FITTING GOUGED NEAR STA XW38.  REMOVED AND REPLACED HINGE FITTING IAW SRM, 51-1-8, 51-3-0, 51-3-2.
